# SDR CA070117008

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 7339FT160T
- Condition: Leaking
- Location: Nlg Strut
- Component: Nlg Strut, Bfgoodrich
- Component part number: 5200021
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT 5663 DEPARTED WITH 65 PASSENGERS ON BOARD WITH NO ISSUES NOTED.  ON APPROACH, AFTER GEAR DOWN SELECTION CREW NOTED A NWS INOP CAUTION MESSAGE.  TO GIVE THEMSELVES TIME TO GO THROUGH THE NWS INOP MESSAGE, THEY CARRIED OUT A GO AROUND.  AS THEY FLEW BY THE RUNWAY, THE TOWER INFORMED THEM THAT THE NOSEWHEELS APPEARED TO BE TURNED 90 DEGREES.  AN AC FLYING NEARBY OFFERED TO FLY BY THE AIRCRAFT AND INSPECT THE NOSE GEAR.  THE PILOT REPORTED THAT THE NOSE GEAR WHEELS WERE OFF CENTER BY 20 DEGREES.  AT THE GATE MAINTENANCE INSPECTED THE NOSE GEAR AND FOUND THAT THE STRUT WAS FLAT.  MAINTENANCE SERVICED THE STRUT AND NOTED THAT THE STRUT WAS LEAKING.  STL MAINTENANCE IS DISPATCHING MAINTENANCE AND SEALS TO
